# SDR YENA2023092901165

- Difficulty date: September 26, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 03554
- Aircraft time: 57,402 hours, 20,049 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1248, TPA-LGA. 'DIRTY SOCK SMELL TURNED OFF PACK 1 AND SMELL SUBSIDED ( APU BLEED AIR SUPPLY SYSTEM ); T/S APU ODOR PER AMM 49-00-00-200-811-A, AND FOUND NO PRESENCE OF OIL IN APU COMPARTMENT, ALSO NO PRESENCE OF ODOR COMING FROM APU. APU OK FOR SVC. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED.'
